Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vaginal bleeding during intercourse. Due to cervix? On birth control

hello ive experienced bleeding from my vagina for a while now, and this happens randomly and during intercourse. ive seen doctors about this, and they said it was my cervix and that there may be blood vessels that are hit during intercourse. I have not had intercourse for a week now and my vagina still randomly bleeds , could this still be my cervix? As well the doctor said I could come back to get my cervix burned a bit if the bleeding continues. Would this be the case that it is my cervix? I take folic acid pills as well, and I am on birthcontrol . I take the pills to make my hair grow, could they cause bleeding at all? thank you.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query on health care magic.
Intermenstrual bleeding is one o the common side effects of birth control pills.
It is called breakthrough bleeding.
It is due to sudden decrease in estrogen levels in the body.
No treatment is needed for the same.
It will normalize in a weeks time.
just continue with birth control pills.
Cervix needs to be burnt only if colposcopy shows evidence of chronic cervicitis.
Hope this helps.
Dr Farha
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor